# SDR CALA2013121893770

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 54,954 hours, 6,646 cycles
- Engine: Pwa PW4090
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO ENG IGNITER R2 SLOW LIGHT OFF, REPLACE SIX EACH FUEL INJECTOR NOZZLES ON RT SIDE OF ENG 7 - 12.  REPLACED NR 2 ENG FUEL NOZZLES 10 - 12, NOZZLES 7 - 9.  REPLACED IAW SEQUENCE # 9546008.
